# SDR COMA0460095

- Difficulty date: January 28, 2004
- Submitted: February 2, 2004
- Operation: Air carrier
- Aircraft: N484CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7702
- Aircraft time: 3,513 hours, 3,048 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Contaminated
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

FLIGHT 5710 EMERGENCY FLOOR PATH LIGHTING IS INOP ROWS 1 THRU 6.  CLEANED MOISTURE FROM WIRE CONNECTIONS, SYSTEM OPERATION SATISFACTORY.
